Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A variational principle for nonlinear networks


Author: Garrett Birkhoff
Journal: Quart. Appl. Math. 21 (1963), 160-162
DOI: https://doi.org/10.1090/qam/156706
MathSciNet review: 156706
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff and J. B. Diaz, Non-linear network problems, Q. Appl. Math. 13 (1956) 431 MR 0077398
  • [2] R. J. Duffin, Non-linear networks IIA, Bull. Am. Math. Soc. 53 (1947) 963 MR 0022960


Additional Information

DOI: https://doi.org/10.1090/qam/156706
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society